# SDR DLM88981120

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Engine: Pwa JT8D219
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Condition: Failed
- Location: Cockpit
- Component: 792055
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JUST AFTER IGN OVER-RIDE WAS SELECTED ARCING OCCURRED IN AREA OF IGN SWITCH.  COCKPIT HAD SMOKE.  DIVERTED TO LIT.  CONTRACT MTC REPORTS IGN C/BERS ARE TRIPPED AND IGN SW TERMINALS ARE BURNT ALONG WITH 2 FUEL HETA SWITCHES AND THE DC STREAT PUMP SW ALL DAMAGED WHEN WIRING TOUCHED SWITCHES.  REPLACED AFFECTED SWITCHES AND REPAIRED WIRING AS NECESSARY.
